Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Open manifolds with monotone union property


Author: Kyung Whan Kwun
Journal: Proc. Amer. Math. Soc. 17 (1966), 1091-1093
MSC: Primary 54.78; Secondary 55.00
DOI: https://doi.org/10.1090/S0002-9939-1966-0214043-4
MathSciNet review: 0214043
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Morton Brown, A proof of the generalized Schönflies theorem, Bull. Amer. Math. Soc. 66 (1960), 74-76. MR 0117695 (22:8470b)
  • [2] -, The monotone union of open $ n$-cells is an open $ n$-cell, Proc. Amer. Math. Soc. 12 (1961), 812-814. MR 0126835 (23:A4129)
  • [3] A. G. Kurosh, The theory of groups, Vol. II, Chelsea, New York, 1956. MR 0080089 (18:188f)
  • [4] John Milnor, A unique decomposition theorem for $ 3$-manifolds, Amer. J. Math. 84 (1962), 1-7. MR 0142125 (25:5518)
  • [5] John Stallings, The piecewise-linear structure of Euclidean space, Proc. Cambridge Philos. Soc. 58 (1962), 481-488. MR 0149457 (26:6945)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.78, 55.00

Retrieve articles in all journals with MSC: 54.78, 55.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0214043-4
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society